Q. I recently started getting pimples on my face, and my face itches a lot. Please help.

Answered by
Dr. Subhash Kashyap
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Mar 31, 2020 and last reviewed on: Mar 23, 2021

Hi doctor,

I have recently (like a month) started to get acne and pimples on my face, and my face itches a lot throughout the day for no reason. I do not have any rashes or anything. It just randomly itches, and I have been trying to get rid of acne by taking Vitamin B5 (Pantothenic acid) pills. I am not allergic to anything that I know of, at least, and I have always had acne on my cheeks but very, very faded. They have recently popped up and turned into pimples, and my face itches for no reason. It is the most annoying feeling. Also, I have been getting a bunch of pimples on my nose, and I have one that has been there for a month, and it does not look like it is going to go. I did not really struggle with acne before on my whole face, but I always had a few acne on my cheeks and eyebrows. The doctor did not prescribe vitamin B5 and I got it by seeing a video on the internet.

.

#

Hi,

Welcome to icliniq.com.

If you have would have sent a photo, it would have been easier to diagnose whether you are suffering from acne or something else. Acne is quite common at your age, and many people suffer from it, but it is not as itchy as you are describing it but if you are so sure that it is acne, kindly use Clindamycin gel twice daily.

Salicylic acid face wash for 30 seconds once a day in the morning.

Take tablet Azithromycin 500 mg once daily 30 minutes before breakfast use on three consecutive days per week for three weeks.

Do not use any other creams which you get online or from any other medically educated source.

Review after four weeks with the photographs.

Do not apply any other cream like Betnovate cream.

Do not touch your face too often. Do not use any greasy cream. Avoid the sun as much as possible you can wear a hat to avoid the sun.

Do not use sunscreens because most of them are greasy, and they will also cause acne.


Was this answer helpful?

 | 


Related Questions:
Acne - Causes, Types, Home Remedies and Treatment Strategy

.. common condition encountered among teens and adults. To decide the protocol for the treatment of acne, it is important for us to know the causes, conditions associated, sites of acne, the cause of acne and factors affecting the onset of acne. Many...   Read full

Why do antibiotics clear acne?

Hi doctor, Why do antibiotics clear acne ...  Is bacteria the cause of acne ...   Read full

Acne Vulgaris and it's Management

Acne Vulgaris is a common skin concern in adolescents and may sometimes persist in adulthood too ... Though acne is commonly seen in oily skin, it can be involve dry skin too due to blockade of o...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


What Is Epilepsy Or Seizure Disorder?
We all are familiar with the term epilepsy, and always associate it with fits or seizures. But, there is more to it. So,...  Read more»
Can viral fever lead to Parkinson's disease?
Hello doctor,I had a viral fever six years back. I had a very high temperature of 105, bad cough, also hallucinations. I...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.